# SDR SWAA2021102623820

- Difficulty date: September 28, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 46,043 hours, 27,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fusleage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UNDERSIDE OF INTERCOSTAL BELOW FLOOR SUPPORT STRAP,  AT BS 767+6; RBL 20; WL 154.   REMOVED CORROSION ON INTERCOSTAL WEB, MEASURES:L=1.900'; W=0.600'; D= 0.020'; ORIGINAL THICKNESS:0.050'; MATERIAL LOSS:0.020'; REMAINING THICKNESS:0.030'. THE WEB INTERCOSTAL IS OUT OF LIMITS IAW SRM 53-60-15-1A-1, ALLOWABLE DAMAGE 1, TABLE 101, STEP 4.G(2).   REMOVED INTERCOSTAL WEB IAW SRM 51-40-02.  LOCATED AND DRILLED A NEW INTERCOSTAL WEB IAW SRM 51-40-05, AND DWG 146A0081.  INSTALLED NEW INTERCOSTAL WEB IAW SRM 51-40-02 AND DWG 146A0081.
